Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2015 | Journal Article | IST-REx-ID: 1563
G. Graff and P. Pilarczyk, “An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds,” Topological Methods in Nonlinear Analysis, vol. 45, no. 1, pp. 273–286, 2015.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1567
H. Edelsbrunner, “Shape, homology, persistence, and stability,” vol. 9411. Springer, 2015.
View
 
2015 | Conference Paper | IST-REx-ID: 1568
O. Dunaeva, H. Edelsbrunner, A. Lukyanov, M. Machin, and D. Malkova, “The classification of endoscopy images with persistent homology,” in Proceedings - 16th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing, Timisoara, Romania, 2015, p. 7034731.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1578
T. Cao, H. Edelsbrunner, and T. Tan, “Triangulations from topologically correct digital Voronoi diagrams,” Computational Geometry, vol. 48, no. 7, pp. 507–519, 2015.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1582 | OA
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “Weighted straight skeletons in the plane,” Computational Geometry: Theory and Applications, vol. 48, no. 2, pp. 120–133, 2015.
View | Files available | DOI
 

Search

Filter Publications